Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011 (2011), Article ID 363579, 27 pages
http://dx.doi.org/10.1155/2011/363579
Research Article

A Periodic Problem of a Semilinear Pseudoparabolic Equation

1School of Mathematical Sciences, Dalian University of Technology, Dalian 116024, China
2School of Mathematical Sciences, South China Normal University, Guangzhou 510631, China

Received 23 April 2011; Revised 2 October 2011; Accepted 13 October 2011

Academic Editor: Irena Rachůnková

Copyright © 2011 Yang Cao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yang Cao, Jingxue Yin, and Chunhua Jin, “A Periodic Problem of a Semilinear Pseudoparabolic Equation,” Abstract and Applied Analysis, vol. 2011, Article ID 363579, 27 pages, 2011. doi:10.1155/2011/363579